# SDR SWAA2025042124959

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8818Q
- Make and model: Boeing 737-8
- Aircraft serial: 36722
- Aircraft time: 12,871 hours, 7,139 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB TO BODY UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] R&R RIGHT HORIZONTAL STAB TO BODY UPPER FRONT SPAR;[02] R&R RIGHT HORIZONTAL STAB TO BODY UPPER FRONT SPAR SLIDING SEAL PER AMM 53-31-31-401-MAX.
